MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0601
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during incoming inspection, "power-on device alarm, abnormal battery supply".No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).No iabp part was returned to the complaint department for investigation.The customer provided photos and a video for evaluation.They show the ac3 power switch being turned on with the piezo alarm sounding.Additionally, the image of the ac3 status screen shows the iabp running on battery power at 11.8v.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint of "power-on device alarm" is confirmed based on the attached video.The product was not returned for investigation.The video shows the iabp booting up with the piezo alarm sounding.Based on a review of the device history record (dhr), the product met specification upon release; however , the specifications were not met during the complaint investigation due to the piezo alarm.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a, corrected data: n/a.
 
Event or Problem Description

Brand Name
AC3 IABP NA/AJLA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19271441
Report Number3010532612-2024-00348
Device Sequence Number6948907
Product Code DSP
UDI-Device Identifier10801902172096
UDI-Public10801902172096
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0601
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown